DocServer

Items where Year is 2015

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: | A | B | L | R
Number of items: 31.

HARE , KEVIN G. and MCKAY, GHISLAIN (2015) Some Properties of Even Moments of Uniform Random Walks. (Submitted)

A

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Tam, Matthew K (2015) Global Behavior of the Douglas–Rachford Method for a Nonconvex Feasibility Problem. J. Global Optimization . (In Press)

B

Bailey, David H. and Borwein, David and Borwein, Jonathan M. (2015) Eulerian Log-Gamma Integrals and Tornheim-Witten zeta functions. Ramanujan (36). pp. 43-68.

Bailey, David H. and Borwein, Jonathan M. (2015) Computation and theory of extended Mordell-Tornheim-Witten sums. Part II. Journal of Approximation Theory, 189 . pp. 115-140. (In Press)

Bailey, David H. and Borwein, Jonathan M. (2015) `Crandall's computation of the incomplete Gamma Function and the Hurwitz Zeta Function with applications to Dirichlet L-series. Applied Mathematics and Computation (268). pp. 462-477.

Bailey, David H. and Borwein, Jonathan M. (2015) Experimental Applied Mathematics. In: The Princeton Companion to Applied Mathematics. Princeton University Press. (In Press)

Bailey, David H. and Borwein, Jonathan M. (2015) Experimental Mathematics in the Society of the Future. UNSPECIFIED, 7th European Mathematics Congress (EMC) volume on Mathematics in the Society of the Future. (In Press)

Bailey, David H. and Borwein, Jonathan M. (2015) High-Precision Arithmetic in Mathematical Physics. Mathematics (3). pp. 337-367.

Bailey, David H. and Borwein, Jonathan M. and Kimberley, J. S. (2015) Computer discovery and analysis of large Poisson polynomials. (Submitted)

Bailey, David H. and Borwein, Jonathan M. and Salehipour, Amir (2015) Online tools for demonstration of backtest overfitting. (Submitted)

Bailey, David H. and Borwein, Jonathan M. and de Pardo, Lopez M. and Zhu, Qiji J. (2015) The probability of back-test over-fitting. Financial Mathematics .

Borwein, Jonathan M. (2015) Who we are and how we got that way. UNSPECIFIED, Ch. 12 in I, Mathematician (MAA).

Borwein, David and Borwein, Jonathan M. and Sims, Brailey (2015) Monotonicity of Certain Riemann Sums. (Submitted)

Borwein, Jonathan M. and Calkin, Neil J. and Lindstrom, Scott and Mattingly, A. (2015) Continued Logarithms And Associated Continued Fractions. (Submitted)

Borwein, Jonathan M. and Chapman, Scott T. (2015) I Prefer Pi: A Brief History and Anthology of Articles in the American Mathematical Monthly. MAA Monthly . (In Press)

Borwein, Jonathan M. and Dutta, J. (2015) Maximal Monotone Inclusions and Fitzpatrick Functions. JOTA .

Borwein, Jonathan M. and Giladi, Ohad (2015) Convex analysis in groups and semigroups: a sampler. (Submitted)

Borwein, Jonathan M. and Giladi, Ohad (2015) Nearest points and delta convex functions. Bulletin of the Australian Mathematical Society .

Borwein, Jonathan M. and Giladi, Ohad (2015) Some Remarks on Convex analysis in topological groups. J. Convex Analysis . (In Press)

Borwein, Jonathan M. and Howlett, Phil and Piantadosi, Julia (2015) Modelling and simulation of seasonal rainfall using checkerboard copulas of maximum entropy.

Borwein, Jonathan M. and Li, Guoyin and Tam, Matthew K (2015) Convergence rate analysis for averaged fixed point iterations in the presence of Hölder regularity. (Submitted)

Borwein, Jonathan M. and Sims, Brailey and Tam, Matthew K (2015) Norm Convergence of Realistic Reflection and Projection Methods. Optimization: A Journal of Mathematical Programming and Operations Research (64). pp. 161-178.

Borwein, Jonathan M. and Sinnamon, C. (2015) A closed form for the density functions of random walks in odd dimensions. Bull. Australian Math. Soc. .

Borwein, Jonathan M. and Straub, Armin (2015) Moments of random walks. Springer-Verlag, Mathematical Beauties 2016 Calendar.

Borwein, Jonathan M. and Straub, Armin (2015) Relations for Nielsen polylogarithms. Journal of Approximation Theory, 193 . pp. 74-88.

Borwein, Jonathan M. and Tam, Matthew K (2015) The cyclic Douglas-Rachford feasibility method: behaviour on infeasible problems. J. Nonlinear and Convex Analysis, 16 (4). pp. 537-584.

Borwein, Jonathan M. and Zhu, Qiji J. (2015) A variational approach to Lagrange multipliers. JOTA .

L

Lindstrom, Scott (2015) Understanding the Quasi Relative Interior. Project Report. Permanent Reserve at Portland State University Mathematics Department Libary. (Submitted)

R

Rose, Michael G. (2015) Expectations over Deterministic Fractal Sets. PhD thesis, The University of Newcastle.

This list was generated on Fri Nov 24 06:28:51 2017 AEDT.